MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Use of Device Problem (1670); Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during initial training with zoll, the autopulse nxt platform (sn (b)(6)) did two compressions, then the nxt band stopped and all the lights on the user control panel on the platform were illuminated.An audible alarm was observed.The zoll trainers troubleshooted the board and the band; it failed a couple more times.The nxt band and battery were replaced.After several more attempts, they were able to get the board to function.This platform had not yet been placed into service.No suspected issue with the nxt band or batteries.No patient involvement.
 
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The complaint that the autopulse nxt platform (sn (b)(6)) did two compressions, then the nxt band stopped and all the lights on the user control panel on the platform were illuminated and an audible alarm was observed was confirmed based on the archive review but not during functional testing.According to the archive, fault 1097 was observed around the event date.However, during testing, the platform performed as intended without faults or errors.Based on the archive log review, the platform was not operational due to multiple fault 1097s around the event date (the motor encoder is logged, and the attention led flashes), confirming the reported complaint.This fault relates to a software issue and can be resolved by performing a power cycle or gently pulling the band to nudge the motor.The autopulse nxt platform passed the preliminary functional test without any fault or error.The platform was tested using the mztf (medium zoll test fixture) with no faults or errors detected.The autopulse functioned appropriately and performed as intended.The customer reported complaint was not reproduced.Since the customer has received the replacement platform, the autopulse nxt platform will be stored for future refurbishment sale order requests.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24437097
Report Number3010617000-2026-00103
Device Sequence Number10244692
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown